Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO ED_UK URGENT!!! *NEW* SEROQUEL

Posted by Jeroen on February 1, 2005, at 12:36:38

In reply to Re: TO ED_UK URGENT!!! *NEW* SEROQUEL Jeroen, posted by ed_uk on February 1, 2005, at 12:23:23

hi, the strange tought came from seroquel, i was heavy sedated, coudnt function

i see a serious problem here, i once took 400 mg and it was pure hell i was zombie the next day, strange psychotic taughts i got from this medicine when i stopped it it dissapeared!!!


i can order seroquel 25 mg from www.usadrug.net

my doctor will not prescribe it, im very sure of it, he wants me to immediatelly take 200 to 400 mg after a few days and not 25 mg, so he really doesnt help me with my eye problem

i dont trust my doctor anymore, he doesnt care about my eye problem!


can you advise me a bit how i should proceed?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:441667
URL: http://www.dr-bob.org/babble/20050128/msgs/451034.html